Opened Access Splash singularity for water waves

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro Martínez, Ángel
Córdoba Gazolaz, Diego
Fefferman, Charles L.
Gancedo García, Francisco
Gómez Serrano, Javier
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2012-01-17
Publicado en: Proceedings of the National Academy of Sciences, 109 (3), 733-738.
Tipo de documento: Artículo
Resumen: We exhibit smooth initial data for the two-dimensional (2D) waterwave equation for which we prove that smoothness of the interface breaks down in finite time. Moreover, we show a stability result together with numerical evidence that there exist solutions of the 2D water-wave equation that start from a graph, turn over, and collapse in a splash singularity (self-intersecting curve in one point) in finite time.
Cita: Castro Martínez, Á., Córdoba Gazolaz. Diego, , Fefferman, C.L., Gancedo García, F. y Gómez Serrano, J. (2012). Splash singularity for water waves. Proceedings of the National Academy of Sciences, 109 (3), 733-738.
Tamaño: 243.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45166

DOI: 10.1073/pnas.1115948108

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones